MAUDE Adverse Event Report: DENTSPLY IMPLANTS N.V. MGUIDE CASE,4 SITES; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS N.V. MGUIDE CASE,4 SITES; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MG-STN4
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.This report relates to the guide.The event is currently under investigation to determine the root cause and any potential relationship to the device.All available information is being reviewed and additional analysis will be conducted as necessary.A follow-up medical device report will be submitted upon completion of the investigation or as soon as further relevant information becomes available.
 
Event or Problem Description
It was reported that four dental implants were placed in a patient's mouth using a mguide that was planned on msoft (non-dentsply sirona product) software and the implants are not in the same position as what was planned in the planning software.This report is for the mguide device.

Brand Name
MGUIDE CASE,4 SITES
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE  B-3500
Manufacturer (Section G)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE   B-3500
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24944833
Report Number3007362683-2026-00004
Device Sequence Number21339578
Product Code NDP
UDI-Device Identifier07392532253171
UDI-Public07392532253171
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMG-STN4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown